# SDR DALA2021031501429

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,066 hours, 20,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 1540 S29l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON ANGLE OF FRAM STA 1540 BTW S- 29L TO S-29R AT AFT CARGO. REPAIRED PER ERA 590523-14. (LP 1752211)
